Rebound Phenomenon after Intravitreal Injection of Triamcinolone Acetonide for Macular Edema

DSpace Repository

Show simple item record

dc.contributor.author Gelisken, Faik
dc.contributor.author Kühlewein, Laura
dc.date.accessioned 2021-04-13T05:53:02Z
dc.date.available 2021-04-13T05:53:02Z
dc.date.issued 2020
dc.identifier.issn 1423-0267
dc.identifier.uri http://hdl.handle.net/10900/114144
dc.language.iso en de_DE
dc.publisher Karger de_DE
dc.relation.uri http://dx.doi.org/10.1159/000507712 de_DE
dc.subject.ddc 610 de_DE
dc.title Rebound Phenomenon after Intravitreal Injection of Triamcinolone Acetonide for Macular Edema de_DE
dc.type Artikel de_DE
utue.quellen.id 20210304112512_00428
utue.publikation.seiten 420-425 de_DE
utue.personen.roh Dikmetas, Ozlem
utue.personen.roh Kuehlewein, Laura
utue.personen.roh Gelisken, Faik
dcterms.isPartOf.ZSTitelID Ophthalmologica de_DE
dcterms.isPartOf.ZS-Issue 6 de_DE
dcterms.isPartOf.ZS-Volume 243 de_DE
utue.fakultaet 04 Medizinische Fakultät de_DE


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record